# SDR AALA201911269001

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 52,303 hours, 32,006 cycles
- Engine: Cfmint CFM565B1
- Engine time: 48,963 hours, 29,436 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Link
- Condition: Worn
- Location: Adgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE VISIT: #2 ENG. ACCESSORY DRIVE GEAR BOX ATTACHMENT LINK (UPPER) OBD AFT POINT WORN. REMOVED AND REPLACED #2 ENGINE IAW J/C 26L40071001. ALL OPS AND LEAK CHECKS GOOD.
